# SDR 08FDEA04012

- Difficulty date: September 24, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 22,060 hours, 11,342 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM WOULD NOT OPERATE, NOTICED DURING CRUISE  FLIGHT, INOP WITH A/P ON AND OFF.  DEBRIEFED FLIGHT CREW IN DETAIL.  IN CRUISE FLIGHT, WITH AUTO PILOT IN COMMAND THEY NOTICED THEY COULD NOT GET THE RUDDER TRIM TO OPERATE, NO FAULTS ON  PANEL OR ECAM, INDICATIONS NORMAL.  PERFORMED GROUND SCANS, AUTOPILOT FUNCTION TESTS WITH HYDRO POWER RUNNING RUDDER TRIM FULL SCALE 22DEG  /- WITH AUTO RECENTERING.  PERFORMED FULL SCALE AIL TRIM WITH NORMAL INDICATIONS NO FAULTS NOTED ON CONTROL PANEL.  ALL TESTS AND CHECKS ON GROUND NORMAL A/P  SYSTEM NORMAL CHECKS.  SUSPECT CREW ERROR IN TRIM OPERATIONS WITH A/P'S IN COMMAND MODE.  SYSTEM OK TO RETURN TO SERVICE, NO CHANGE TO CAT STATUS OR RVSM.
